# SDR 97ZZZX1151

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2600L
- Make and model: Cessna 172H
- Aircraft serial: 17255800
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: 40762
- Condition: Holed
- Location: Nr 2 Cyl Valve
- Part time: 1,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND IN THE VALVE COVER.  THE SHAFT OF THE VALVE ROCKER ROTATED AND WORE THROUGH THE SIDE OF THE VALVE COVER. SUBMITTER STATED HAVE SEEN SIGNS OF THIS KIND OF WEAR, BUT NOT TO THIS DEGREE,3 OF THE REMAINING 6 CYLS SHOWED SOME SIGNS AND WERE REPLACED.  A NYLON PLUG IN ENDS OF (21153) SHAFT-VALVE ROCKER WOULD STOP THIS ACTION.
